# SDR QR9R20220310001

- Difficulty date: March 10, 2022
- Submitted: March 10, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723209690
- Aircraft time: 2,879 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800879001
- Part serial: 2072
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AP TEST FAILURE ON YAW. TROUBLESHOOTING BY MAINTENANCE RESULTED IN 5 ADDITIONAL FAILURES. REMOVED AND REPLACED YAW TRIM ACTUATOR; MOC SUCCESSFULLY COMPLETED IAW AMM 67-14-00, 4-1.
